Can products like Botox, Dysport and Fillers be counterfeit or fake??
DON’T LET DOCTORS/NURSES OR ANYONE INJECT PRODUCTS INTO YOUR FACE IF YOU DO NOT KNOW THEM WELL OR ARE TRAVELLING!
I and all doctors like to think that every doctor is compulsive about procedures and honest. Sometimes, sadly this is not the case. Good doctors source their products carefully and how can YOU know that, if you don’t know this doctor/nurse well??
I’m not saying that this doctor wasn’t careful but……some doctors/nurses are NOT CAREFUL about the sourcing of their injectible products and will buy product from “cheaper” sources than the companies. These inferior products can now be produced in China, Korea, India or wherever and made to look with the packaging just like the real thing. Like the “Louis Vuitton” handbags you see being sold on the streets in many place……these are fakes……except they are going in your face.
The doctor/nurse thinks they and the patient (you) think that they are saving money but it’s a little like playing Russian roulette. It’s hard to know at this point what was actually (as opposed to what you or the doctor thought) was injected.
Some ideas for what to do now. If there really is atrophy, talk to your dermatologist about starting some treatments with a gentle, collagen building fractionated laser just on the area. A Fraxel 1550 would be a good choice done on lighter settings to start. You may need several treatments. Using an antioxidant like the SkinCeuticals Phoretin CF or Retinol or prescription tretinoin also helps build collagen.
Hope this helps, Dr. I